MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number 07K68-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed architect cea (carcinoembryonic antigen) results for a (b)(6) male diagnosed with digestion visceral cancer.The following data was provided: on (b)(6) 2021, sid (b)(6), initial result was >1500 ng/ml, repeat = 9.7 ng/ml, repeat with a dilution = 2114.7 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect cea results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 26470fn00 and the complaint issue.The overall performance of architect cea was reviewed using field data from customers worldwide.The median patient population result for lot 26470fn00 is comparable with all other lots in the field and confirms no systemic issue for the lot.Labeling was reviewed and found to be adequate.Based on our investigation, no systemic issue or deficiency with the architect cea reagent for lot 26470fn00 was identified.
 
Event or Problem Description
The customer observed falsely depressed architect cea (carcinoembryonic antigen) results for a 67 year old male diagnosed with digestion visceral cancer.The following data was provided: 01dec2021 sid (b)(6) initial result was >1500 ng/ml, repeat = 9.7 ng/ml, repeat with a dilution = 2114.7 ng/ml no impact to patient management was reported.

Brand Name
ARCHITECT CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key13028546
Report Number3008344661-2021-00214
Device Sequence Number19273928
Product Code DHX
UDI-Device Identifier00380740112424
UDI-Public00380740112424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2022
Device Model Number07K68-35
Device Catalogue Number07K68-35
Device Lot Number26470FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6).; ARC I2K PROC MOD, 03M74-01, (B)(6).
Patient SexUnknown